Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2008, 3:55 PM CDT for 4 counties in Kansas. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2008, 3:55 PM CDT (20:55 UTC)
- Expired
- May 6, 2008, 5:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Finney County, KS, Kearny County, KS, Lane County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 114 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:19 PM CDT | HAIL 0.88 | 19 Nne Lakin, KS | IT HAS THE GROUND COVERED. |
| May 6, 4:50 PM CDT | HAIL 1 | 16 N Holcomb, KS | THERE WAS A LOT OF HAIL COVERING THE GROUND. SIZES RANGED FROM PEAS TO QUARTERS. |
| May 6, 5:00 PM CDT | HAIL 1 | 15 Nne Holcomb, KS | IT HAILED FOR ABOUT 20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -477 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 062056
SVRDDC
KSC055-093-101-171-062200-
/O.NEW.KDDC.SV.W.0055.080506T2055Z-080506T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
355 PM CDT TUE MAY 6 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
NORTHERN KEARNY COUNTY IN SOUTHWEST KANSAS.
SOUTHWESTERN LANE COUNTY IN WEST CENTRAL KANSAS.
SCOTT COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 500 PM CDT
* AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 14 MILES SOUTHWEST OF FRIEND...OR 12 MILES NORTH
OF DEERFIELD...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRIEND...
SHALLOW WATER...
RURAL RESIDENCES OF NORTHERN KEARNY...NORTHWESTERN FINNEY...SCOTT
AND SOUTHWESTERN LANE COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR THESE COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3813 10150 3827 10144 3827 10113 3857 10113
3856 10049 3812 10051 3810 10108
TIME...MOT...LOC 2055Z 203DEG 13KT 3818 10113
$$
183 follow-up statements
000
WWUS53 KDDC 062122
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
421 PM CDT TUE MAY 6 2008
KSC055-093-101-171-062200-
/O.CON.KDDC.SV.W.0055.000000T0000Z-080506T2200Z/
SCOTT KS-LANE KS-KEARNY KS-FINNEY KS-
421 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN FINNEY...NORTHERN KEARNY...SOUTHWESTERN LANE AND
SCOTT COUNTIES...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 13 MILES WEST OF FRIEND...MOVING NORTHEAST AT
20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRIEND...
SHALLOW WATER...
RURAL RESIDENCES OF NORTHERN KEARNY...NORTHWESTERN FINNEY...SCOTT
AND SOUTHWESTERN LANE COUNTIES.
AT 405 PM CDT ONE INCH HAIL WAS REPORTED JUST NORTH OF LAKIN.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3813 10150 3827 10144 3827 10113 3857 10113
3856 10049 3812 10051 3810 10108
TIME...MOT...LOC 2121Z 238DEG 17KT 3819 10111
$$
18000
WWUS53 KDDC 062138
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
437 PM CDT TUE MAY 6 2008
KSC055-093-101-171-062200-
/O.CON.KDDC.SV.W.0055.000000T0000Z-080506T2200Z/
SCOTT KS-LANE KS-KEARNY KS-FINNEY KS-
437 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN FINNEY...NORTHERN KEARNY...SOUTHWESTERN LANE AND
SCOTT COUNTIES...
AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF FRIEND...MOVING EAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRIEND...
SCOTT CITY...
RURAL RESIDENCES OF NORTHERN KEARNY...NORTHWESTERN FINNEY...SCOTT
AND SOUTHWESTERN LANE COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS POSSIBLE. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3813 10150 3827 10144 3827 10113 3857 10113
3856 10049 3812 10051 3810 10108
TIME...MOT...LOC 2137Z 267DEG 24KT 3816 10098
$$
18000
WWUS53 KDDC 062148
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
448 PM CDT TUE MAY 6 2008
KSC093-062158-
/O.CAN.KDDC.SV.W.0055.000000T0000Z-080506T2200Z/
KEARNY KS-
448 PM CDT TUE MAY 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KEARNY COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3815 10107 3822 10110 3827 10110 3848 10107
3856 10049 3853 10050 3848 10049 3812 10051
3810 10108
TIME...MOT...LOC 2148Z 267DEG 24KT 3816 10089
$$
KSC055-101-171-062200-
/O.CON.KDDC.SV.W.0055.000000T0000Z-080506T2200Z/
SCOTT KS-LANE KS-FINNEY KS-
448 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN FINNEY...SOUTHWESTERN LANE AND SOUTHERN SCOTT
COUNTIES...
AT 446 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES SOUTH OF FRIEND...MOVING EAST AT 28
MPH.
* LOCATIONS IMPACTED INCLUDE...
FRIEND...
RURAL RESIDENCES OF NORTHWESTERN FINNEY...SOUTHERN SCOTT AND
SOUTHWESTERN LANE COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3815 10107 3822 10110 3827 10110 3848 10107
3856 10049 3853 10050 3848 10049 3812 10051
3810 10108
TIME...MOT...LOC 2148Z 267DEG 24KT 3816 10089
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:54 PM CDT, 1 minute earlier.
Area forecast discussion, May 6, 3:54 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 354 PM CDT TUE MAY 6 2008 .DISCUSSION... DAYS 1-2... A DEEP UPPER TROUGH WAS PROGRESSING EAST ACROSS NORTHERN OLD MEXICO AND THE DESERT SOUTHWEST TODAY. A DRYLINE EXTENDED FROM NEAR LAS VEGAS NM TO FAR SE COLORADO. A SUBTLE WARM FRONT EXTENDED ESE FROM THE DRYLINE INTO SOUTHWEST KANSAS. A STORM DEVELOPED BY EARLY AFTERNOON IN PROWERS COUNTY AT THIS INTERSECTION. DEWPOINT DEPRESSIONS WILL BE FAIRLY HIGH THIS AFTERNOON SO TORNADIC STORMS ARE UNLIKELY. THE SHEAR PROFILE IS NOT THAT GREAT YET EITHER. HOWEVER, HIGHER DEWPOINTS WERE SURGING NORTH INTO EASTERN NM AND WEST TEXAS. TORNADO CHANCES COULD INCREASE LATER THIS EVENING ALONG AND AHEAD OF AN EASTERN, MORE SUBTLE DRYLINE THAT WILL EXTEND FROM NEAR HUGOTON TO CLOVIS. BUT COMPLICATING MATTERS EVEN MORE IS A MESOHIGH OVER WEST TEXAS THAT HAS TEMPORARILY AFFECTED THE LOW LEVEL WIND FIELD. AS THE UPPER TROUGH PROGRESSES EASTWARD THIS AFTERNOON, A 115KT JET STREAK WILL NOSE INTO SOUTHWEST TEXAS. THIS JET MAY HELP INITIATE STORMS WELL SOUTH OF OUR FCST AREA TODAY. THE STORMS ONGOING OVER WEST CENTRAL KANSAS WILL MOVE ACROSS MUCH OF WESTERN AND CENTRAL KS TONIGHT, ESPECIALLY NORTH OF DDC. THE UPPER SYSTEM WILL PASS TO OUR SW AND SOUTH LATE TONIGHT AND WEDNESDAY. SHOWERS AND STORMS WILL BE LIKELY FROM DDC SOUTH. THESE STORMS WILL PROBABLY NOT BE SEVERE SINCE THE LOW LEVEL WILL BE MUCH MORE STABLE DUE TO OVERNIGHT STORMS AND DIURNAL COOLING. ANOTHER SHORTWAVE TROUGH WILL APPROACH BY THURSDAY. STORMS MAY INITIATE LATE IN THE DAY NEAR THE DRYLINE/FRONT INTERSECTION AND THEN BUILD INTO AN MCS OVERNIGHT ACROSS PARTS OF SOUTHWEST AND CENTRAL KS. DAYS 3-7... THE NEXT SHORTWAVE TROUGH IS FORECAST FOR SATURDAY WITH A CHANCE FOR THUNDERSTORMS, THEN RIDGING INCREASES INTO MONDAY WITH A WARMING TREND. BY TUESDAY THE ECMWF AND THE GFS ARE IN DISAGREEMENT WITH THE NEXT TROUGH PLACEMENT. WILL HEDGE TOWARD THE WARMER ECMWF FOR THE TEMPERATURES. OVERNIGHT LOWS SHOULD STAY FAIRLY MILD IN THE 40S AND 50S WITH HIGHS IN THE MID AND UPPER 70S FRIDAY, LOW 70S FOR THE WEEKEND, THEN WARMING TO THE MID 70S FOR MONDAY AND TUESDAY. .AVIATION... LOOK FOR SOME SEVERE THUNDERSTORMS TO FORM MAINLY IN THE HAYS REGION AFTER 5 PM WITH SOME MORE WIDELY SCATTERED THUNDERSTORMS IN THE DODGE CITY AND GARDEN CITY TAF AREAS. IF A LARGE AREA OF OTHER THUNDERSTORMS FORMS SOUTH OF KANSAS INTO WEST TEXAS THEN THE DODGE CITY AREA COULD BE BETWEEN STORMS NORTH AND STORMS SOUTH. A COLD FRONT IS FORECAST TO MOVE FROM THE GOODLAND AREA TOWARD HAYS AND GARDEN CITY AROUND MIDNIGHT WITH POSSIBLY A LINE OF THUNDERSTORMS ALONG IT. SOME STRATUS MAY ALSO FORM BEHIND THE COLD FRONT FOR A FEW HOURS. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 66 48 78 / 70 80 20 0 GCK 55 65 47 80 / 60 60 0 0 EHA 55 66 48 84 / 50 50 0 0 LBL 56 66 49 82 / 60 70 20 0 HYS 56 69 46 76 / 60 40 20 0 P28 62 69 52 78 / 60 80 30 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN24/06
Hazardous weather outlook, May 6, 12:21 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1221 PM CDT TUE MAY 6 2008 KSZ066-079>081-089-090-071730- STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- 1221 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE AFTER 8 PM. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY. A FEW OF THESE STORMS COULD BE SEVERE. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND AGAIN SATURDAY AFTERNOON AND SATURDAY NIGHT. THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED AFTER 8 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-045-046-064-065-077-078-087-088-071730- TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-GRAY-FORD-MEADE-CLARK- 1221 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE AFTER 6 PM. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY. A FEW OF THESE STORMS COULD BE SEVERE. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND AGAIN SATURDAY AFTERNOON AND SATURDAY NIGHT. THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 6 PM CDT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043-044-061>063-074>076-084>086-071730- SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON- STEVENS-SEWARD- 1221 PM CDT TUE MAY 6 2008 /1121 AM MDT TUE MAY 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP IN FAR WESTERN KANSAS AFTER 2 PM CDT. THESE STORMS WILL QUICKLY BECOME SEVERE WITH HAIL TO THE SIZE OF BASEBALLS. TORNADOES ARE POSSIBLE AS WELL. THE STORMS MAY BECOME MORE NUMEROUS BY 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY BUT THESE STORMS WILL PROBABLY NOT BE SEVERE. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND AGAIN SATURDAY AFTERNOON AND SATURDAY NIGHT. THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 2 PM CDT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 6, 3:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
333 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 10 N KENDALL 38.08N 101.54W
05/06/2008 M0.75 INCH HAMILTON KS PUBLIC
&&
06The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 33 min |
| May 5, 7:26 PM CDT | Special Weather Statement | DDC | Barber | 49 min |
| May 5, 7:37 PM CDT | Special Weather Statement | DDC | Ford | 38 min |
| May 5, 7:46 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 44 min |
| May 5, 7:47 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 43 min |
| May 5, 8:30 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 20 min |
| May 5, 9:24 PM CDT | Special Weather Statement | DDC | Clark, Comanche, Kiowa | 66 min |
| May 5, 9:37 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 38 min |
| May 5, 10:11 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Pratt | 49 min |
| May 5, 10:38 PM CDT | Areal Flood Warning | DDC | Seward | 7 hr |
| May 5, 10:46 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 25 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny, Scott | 46 min |
| May 6, 4:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane, Scott | 39 min |
| May 6, 5:27 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 33 min |
| May 6, 5:35 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 26 min |
| May 6, 5:58 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Finney, Hodgeman, Lane, Ness, Pawnee and 2 more | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.